# SDR CA051108009

- Difficulty date: November 20, 2004
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 41,140 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 2722136006
- Condition: Cracked
- Location: Rt Wing
- Part time: 43,098 hours, 65,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE INSPECTION OF THE WING AND CENTER SECTION OF THE AIRCRAFT, SMALL CRACKS WERE FOUND IN THE RT WING AFT SPAR WING TO FUSELAGE ATTACH FITTINGS (PN 27-22136-006 AND 27-22135-006).   THE CRACKS WERE FOUND VISUALLY AND CONFIRMED USING EDDY CURRENT. THE MANUFACTURER WAS CONTACTED FOR A REPAIR AND ANALYSIS AND DETERMINED THE SPAR FITTINGS REQUIRED REPLACING.   NEW FITTINGS WERE PROCURED AND REPLACED.  THE MANUFACTURER DID NOT FEEL IT WAS NECESSARY TO DO A FLEET INSPECTION ON THESE SPAR FITTINGS DUE TO THIS ONE INSTANCE.
